# SDR SWAA2014060928803

- Difficulty date: June 6, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 66,937 hours, 55,756 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 65C26841
- Condition: Faulty
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SYS HYD PRESS & QTY WENT TO 0 WHEN LANDING GEAR SELECTED DOWN.  R & R NOSE GEAR ACTUATOR EXTEND HYD LINE IAW SIP.
